# SDR ASAA0510079

- Difficulty date: April 19, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6561252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - UPON REMOVAL OF PREVIOUS REPAIR AT BS 500B PLUS 17 INCHES CORROSION ON RT KEEL BEAM AT BS 535.  REPAIRED IAW ERO 3838 AND 3846 AND EA 5310-02458.  CORROSION REMOVED IAW ERO 3838 STEP 1.1 PARA 74.  (M)
